# SDR 06FDEA1654

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 11,599 hours, 6,439 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 9612660321
- Part serial: 2121
- Condition: Faulted
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, F/O'S ND AND FD BLANKED AT 90KTS, RTO COOLED BRAKES, BOTH SCREENS RETURNED WITH NO MORE PROBLEMS.  NORMAL T/O ON RWY 23R KIND.  ACN RELEASED FOR SERVICE PER MEL/CDL: 34-73-01.  EFIS SGU 3 INOP.   UNABLE TO  DUPLICATE FAULT.  PRECAUTIONARY SWAPPED SGU/EFIS NR 2 WITH SGU/EFIS NR 3 AND OPERATIONAL TEST, NO FAULTS  FOUND AS PER MOCC REQUEST SGU/EFIS NR 3 PLACE TO MEL.  REMOVED AND REPLACED NR 3 SGU.  NR 3 SGU OPS CKS NORMAL.  REF A300-600 M/M 34-73-34-4.
